English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  The bounded rationality of probabilistic mental models

Gigerenzer, G. (1993). The bounded rationality of probabilistic mental models. In K. I. Manktelow, & D. E. Over (Eds.), Rationality: Psychological and philosophical perspectives (pp. 284-313). London: Routledge.

Item is

Files

show Files
hide Files
:
id10003362.pdf (Publisher version), 3MB
Name:
id10003362.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Gigerenzer, Gerd1, Author                 
Affiliations:
1External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1993
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: Other: alg:id10003362
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Rationality: Psychological and philosophical perspectives
Source Genre: Book
 Creator(s):
Manktelow, K. I., Editor
Over, D. E., Editor
Affiliations:
-
Publ. Info: London : Routledge
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 284 - 313 Identifier: -